Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

SoCalGal

Members
  • Content count

    55
  • Joined

  • Last visited

  • Days Won

    1

SoCalGal last won the day on May 30

SoCalGal had the most liked content!

Community Reputation

19 Good

About SoCalGal

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Los Angeles

Recent Profile Visitors

507 profile views
  1. “On” when I should be “off”

    Hi Sunbird,. I take my last dose of 25/100 sinemet at 4. I have some tremors in the evening but not much else. When I get in bed at 10 my tremors really lessen even though I am not asleep. No problems when I wake up several times at nite. I take my morning dose at 6 but really don't feel "off". Don't understand why i don't have any Meds for 14 hours but don't have a problem. Lorraine
  2. Good morning!!

    jb, please know that your posts do add so much to this forum in a positive attitude. I have read so many of your observations and great stories and when I am feeling a bit down, they lift me up! The very best to you. Lorraine
  3. Dizzy

    Oops. Posted in wrong forum. Sorry
  4. Dizzy

    Hi all,. I recently switched from Azilect to generic Rasagaline. I seem to feel dizzy a lot. I take 25/100 sinemet 3 x day. Been taking sinemet for about 3 years since diagnosis. Wondering if the Rasagiline is causing it. Also feel a little nauseous sometimes. Anyone else have this problem? Hope you all are doing well. Lorraine
  5. Good morning!!

    That was terrific. You should be so proud of your son. Loved the lyrics! Lorraine
  6. meditation

    Thanks Linda,. That music was lovely and so relaxing. Lorraine
  7. Rasagiline

    Hi Dr. Okun,. I have recently switched to generic Azilect called Rasagiline due to cost. The open forum has a lot of negative posts on Rasagaline. Is it that different than Azilect? Thinking I should stick with Azilect. Are side effects worse? Haven't started it yet. Thanks for your help. Lorraine
  8. Good morning!!

    Hi Pathfinder,. We saw Baby Driver too and liked it. Sound tract was great. We are both in our 70's and our kids couldn't believe we liked all that action and loud music! Told them we're not dead yet:)!!!
  9. A little something to think about

    MM,. I just returned from a tour visiting Yellowstone and the Grand Tetons. Did a lot of walking (sometimes over a little snow). Really had a good time with our tour group. Noticed a little tremor when time for my Sinemet. Other than that not much. I definitely agree that when you are having fun PD isn't on your mind so much. Lorraine
  10. video?

    Kaypeeoh,. My mom and grandmother both had essential tremor. When I developed a tremor my Neuro had me take a dat scan which would distinguish between the two. It showed parkinsons as opposed to essential tremor. This could be the test referred to.
  11. Got to meet Beau's Mom

    Love this picture. So nice to put faces to,the posters we read everyday.
  12. Feeling anxious

    Thanks everyone. I will try your suggestions
  13. Feeling anxious

    Hi all, haven't posted in a while. Hope you are all doing well. I have a question. I am tremor dominant. About an hour before next dose of c/l my tremor will break through. I also feel anxious and unsettled. After I take my c/l I feel ok. Is it the Meds or the Parkinsons? Anyone else have this going on? Thanks, Lorraine
  14. Good morning!!

    Diane, just read about your son. Thoughts and prayers are with you. What a remarkable strong woman you are. You are an example to all of us. Lorraine
  15. Top Parkinson's Blogs of 2016

    Thanks Diane. Great information. How is AB normal doing?
×